MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035452020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
The subject device was returned for analysis and the device investigation revealed that the subject main coil was fractured/broken during use.Therefore, this event meets the requirements of a reportable event with an awareness date of 17-feb-2022 (vn).
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the returned coil was found to be broke/fractured, the main coil as found to be stretched and kinked/bent, the suture was found to be damaged and the coil delivery wire was not returned.Catheter friction functional inspection was unable to perform as the main coil was found to broken/fractured.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.During the analysis the main coil was found to be broken/fractured, kinked/bent and stretched.The main coil suture was fond to be damaged as well.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to the as reported code 'coil in catheter friction' and to the as analyzed codes 'main coil kinked/bent', 'main coil broken/fractured during use', ' main coil stretched', and 'main coil suture damaged.'.

Brand Name
TARGET HELICAL NANO 2MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13759040
Report Number3008881809-2022-00118
Device Sequence Number5936528
Product Code HCG
UDI-Device Identifier07613252600350
UDI-Public07613252600350
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2024
Device Model NumberM0035452020
Device Catalogue NumberM0035452020
Device Lot Number23069130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown